# SDR YENA20091214173

- Difficulty date: December 14, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 6,849 hours, 4,040 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286A
- Part serial: 0898
- Condition: Failed
- Location: Le Slat
- Part time: 1,945 hours, 1,181 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 130 JFK-BUF ON FINAL APPROACH INTO BUF "SLAT FAIL" EICAS MESSAGE WHEN SLAT/FLAPS SELECTED TO POS 1 LANDING UNEVENTFUL.  BUF MX PERFORMED AMM FIM TASK 27-83-00-810-814A FOUND TO BE SF-ACE TRANSITORY CONDITION OPS CHECK GOOD.  AFTER NEXT FLIGHT IN BOS, MX PERFORMED SLAT SYSTEM TROUBLESHOOTING IAW AMM FIM 17-83-00-810-A00 AND FOUND FAULT CODE 27831005ACE AND O/B LEFT WING (3/4) SKEW SENSOR TO FAIL OPS TEST.  REMOVED AND REPLACED LEFT WING O/B SKEW SENSOR PER JETBLUE TASK CARD E/C190-27-0023-01 AND AMM 27-83-01, OPS CHECK GOOD.
